# SDR AALA201809179011

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 25,598 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1695 FAILED A FUNCTIONAL CHECK IAW CARD 2908.  REPLACED THE BATTERY PACK IAW MM 33-51-06.  OPS CHECKED OK.
